Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Numerical Studies of Radionuclide Migration in Heterogeneous Porous Media

R. Buckley
S. Loyalka
Journal / Anthology

Nuclear Science and Engineering
Year: 1994
Volume: 118
Page range: 133-144

Numerical solutions to both the conventional advection-dispersion equation and a new transport equation (containing directional dependence) are utilized to study the migration of radionuclides in heterogeneous media. In particular, layered fractured formations are examined. The new transport formulation, with its directional dependence, yields details in concentration profiles not shown by the advection-dispersion approach.

*Science > Physics > Nuclear and Particle Physics